# SDR USAA920071086

- Difficulty date: October 5, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 43,098 hours, 17,375 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407519
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEFT WING NR 1 SLAT COVE PANEL CRACKED, WS 736.  REPLACED LEFT WING NR 1 SLAT COVE PANEL, WS 736 IAW B757 SRM 51-40-02.
